# SDR ASAA2017062121198

- Difficulty date: June 21, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 12,592 hours, 4,101 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1774
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,362 hours, 8,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EEC CONTROL LIGHT ON.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE EEC IAW AMM 73-21-60-401. OPS TESTED NORMAL.
